# SDR MALA040673

- Difficulty date: November 3, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 15,602 hours, 16,969 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: 5GAJ1
- Condition: Damaged
- Location: Mlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL WITH GEAR DOWN AND 3 GREEN LT MAIN GEAR LIGHT FLICKERED, GEAR LIGHTS REMAINED STEADY.  WENT BACK TO VIS APPROACH AND RECYCLED GEAR, 3 GREEN ALL STEADY, NO PROBLEMS.  LANDED. INTRANSIT LIGHT FUNCTIONED NORMALLY BEFORE, DURING, AND AFTER GEAR CYCLES/SWINGS.  CREW DID NOT REPORT EMERGENCY BUT THE TOWER REPORTED EMERGENCY.  MAINTENANCE REPLACED CONNECTOR 5GA-J1 IN LT GEAR WELL.  REPLACED LANDING GEAR CONTROL BOX.
